A survey is given of the spectral properties of matrix finite-zone operators. Conditions of the type of J-self-adjointness for such operators and explicit formulas expressing the coefficients of such operators in terms of theta functions are obtained. The simplest examples of such J-self-adjoint, finite-zone operators turn out to be connected with the theory of ovals of plane, real, algebraic curves.

Matrix finite-gap operators / Dubrovin, Boris. - In: JOURNAL OF SOVIET MATHEMATICS. - ISSN 0090-4104. - 28:1(1985), pp. 20-50.

Matrix finite-gap operators

Dubrovin, Boris
1985

Abstract

A survey is given of the spectral properties of matrix finite-zone operators. Conditions of the type of J-self-adjointness for such operators and explicit formulas expressing the coefficients of such operators in terms of theta functions are obtained. The simplest examples of such J-self-adjoint, finite-zone operators turn out to be connected with the theory of ovals of plane, real, algebraic curves.
28
1
20
50
http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=intd&paperid=68&option_lang=eng
Dubrovin, Boris
File in questo prodotto:
File Dimensione Formato  
dubrovin_1983.pdf

accesso aperto

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 1.97 MB
Formato Adobe PDF
1.97 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/80244
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 24
  • ???jsp.display-item.citation.isi??? ND
social impact